ICD 10 CM Codes

T39.391 Poisoning by other nonsteroidal anti-inflammatory drugs [NSAID], accidental (unintentional)
T39.392 Poisoning by other nonsteroidal anti-inflammatory drugs [NSAID], intentional self-harm
T39.393 Poisoning by other nonsteroidal anti-inflammatory drugs [NSAID], assault
T39.394 Poisoning by other nonsteroidal anti-inflammatory drugs [NSAID], undetermined
T39.395 Adverse effect of other nonsteroidal anti-inflammatory drugs [NSAID]
T39.396 Underdosing of other nonsteroidal anti-inflammatory drugs [NSAID]
T39.391A Poisoning by other nonsteroidal anti-inflammatory drugs [NSAID], accidental (unintentional), initial encounter
T39.391D Poisoning by other nonsteroidal anti-inflammatory drugs [NSAID], accidental (unintentional), subsequent encounter
T39.391S Poisoning by other nonsteroidal anti-inflammatory drugs [NSAID], accidental (unintentional), sequela
T39.392A Poisoning by other nonsteroidal anti-inflammatory drugs [NSAID], intentional self-harm, initial encounter
T39.392D Poisoning by other nonsteroidal anti-inflammatory drugs [NSAID], intentional self-harm, subsequent encounter
T39.392S Poisoning by other nonsteroidal anti-inflammatory drugs [NSAID], intentional self-harm, sequela
T39.393A Poisoning by other nonsteroidal anti-inflammatory drugs [NSAID], assault, initial encounter
T39.393D Poisoning by other nonsteroidal anti-inflammatory drugs [NSAID], assault, subsequent encounter
T39.393S Poisoning by other nonsteroidal anti-inflammatory drugs [NSAID], assault, sequela
T39.394A Poisoning by other nonsteroidal anti-inflammatory drugs [NSAID], undetermined, initial encounter
T39.394D Poisoning by other nonsteroidal anti-inflammatory drugs [NSAID], undetermined, subsequent encounter
T39.394S Poisoning by other nonsteroidal anti-inflammatory drugs [NSAID], undetermined, sequela
T39.395A Adverse effect of other nonsteroidal anti-inflammatory drugs [NSAID], initial encounter
T39.395D Adverse effect of other nonsteroidal anti-inflammatory drugs [NSAID], subsequent encounter
T39.395S Adverse effect of other nonsteroidal anti-inflammatory drugs [NSAID], sequela
T39.396A Underdosing of other nonsteroidal anti-inflammatory drugs [NSAID], initial encounter
T39.396D Underdosing of other nonsteroidal anti-inflammatory drugs [NSAID], subsequent encounter
T39.396S Underdosing of other nonsteroidal anti-inflammatory drugs [NSAID], sequela